Mohamed Chohri, Soufyane Bouriah, Mouffak Benchohra and Selma Gulyaz: Existence of periodic solutions for nonlinear implicit differential equations of fractional order in the sense of Caputo's exponential fractional derivative (JNCA) 

  Volume 25, Number 7, 1583-1597, 2024

Existence of periodic solutions for nonlinear implicit differential equations of fractional order in the sense of Caputo's exponential fractional derivative

Mohamed Chohri, Soufyane Bouriah, Mouffak Benchohra and Selma G ülyaz




 Download   ONLINE SUBSCRIPTION (Library Only)
PDF
  PDF
  Open Access (Free)
Html
  HTML
         
         
 For author        
   Copyright © 2024 Yokohama Publishers